# SDR UALA2011051802450

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 45R SLIDE ARM HANDLE STIFF TO OPERATE.   LUBED DOOR ROD ENDS AND BEARING PER MM.
